Would you have Vaginal discharge when you have Quit smoking?
Summary: Vaginal discharge is found among people with Quit smoking, especially people who are female, 40-49 old, also have Smoking cessation therapy, and take medication Chantix.
We study 11 people who have Vaginal discharge and Quit smoking from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Quit smoking and Vaginal discharge >>>
Quit smoking can be treated by Chantix, Bupropion Hydrochloride, Wellbutrin Sr, Wellbutrin, Zyban, Nicoderm Cq. (latest reports from 53,250 Quit Smoking patients)
Vaginal Discharge has been reported by people with birth control, post coital contraception, rheumatoid arthritis, osteoporosis, multiple sclerosis. (latest reports from 4,721 Vaginal Discharge patients)
On Jan, 24, 2015: 11 people who have quit smoking and Vaginal Discharge are studied.
Age of people who have quit smoking and experienced Vaginal discharge * :
|Vaginal discharge||0.00%||0.00%||0.00%||0.00%||36.36%||45.45%||0.00%||18.18% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Smoking cessation therapy (8 people, 72.73%)
- Emphysema (4 people, 36.36%)
- Myalgia (4 people, 36.36%)
- Hypertension (4 people, 36.36%)
- Tobacco abuse (4 people, 36.36%)
- Cardiac disorder (4 people, 36.36%)
- Diabetes mellitus (4 people, 36.36%)
- Tobacco user (3 people, 27.27%)
- Lung infection (3 people, 27.27%)
- Depression (1 people, 9.09%)
Most common drugs used by these people * :
- Chantix (7 people, 63.64%)
- Atenolol (5 people, 45.45%)
- Glyburide (4 people, 36.36%)
- Lisinopril (4 people, 36.36%)
- Gemfibrozil (4 people, 36.36%)
- Simvastatin (4 people, 36.36%)
- Acetylsalicylic acid (2 people, 18.18%)
- Norvasc (1 people, 9.09%)
- Ambien (1 people, 9.09%)
- Citalopram hydrobromide (1 people, 9.09%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Quit Smoking and Vaginal Discharge?
You are not alone! Join a mobile support group:
- support group for people who have Vaginal Discharge and Quit smoking
- support group for people who have Quit smoking
- support group for people who have Vaginal Discharge
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Quit smoking, Vaginal discharge
More reviews for: Quit smoking, Vaginal discharge
Comments from related studies:
From this study (5 days ago):
Had manic type reaction with very dilated pupils...stopped taking medication immediately, did not realize that I had suffered symptoms of a small stroke until much later, but never had a CT scan...took over 2 years to stop studdering, when I had never had this issue before or since
From this study (3 weeks ago):
Mirapex helped to alleviate the severe restlessness (legs, feet, arms, shoulders - partial torso) but caused severe sleep attacks during the day - at work. I fell asleep any time that I got still - in my office, in meetings, while talking with people). I was prescribed Nuvigil to offset the sleep attacks, but taking Mirapex and Nuvigil together made me very sick - I couldn't function at work. Then I developed insomnia and was prescribed sleeping pills. The sleeping pills along with all the other medication was not good. But then I began to be able to stay awake all night, take a shower, go to work, go home - and stay awake another night. So if felt like my body was on a roller
coaster. I could no longer work. I had to take FMLA leave and use all my sick leave to quit work until I reached retirement age. Since leaving work (8 mths ago), I have been trying to regain my physical and mental equilibrium. I have been taking Mirapex ER for approx. 2 months and the restlessness is MUCH less. I still have sleep attacks whenever I get still (day or night). My quality of life has declined very much because of the sleep attacks.
From this study (2 months ago):
I was on Chantix for the "allotted" time through the Air Force. It was not long enough so I stopped taking it (sweating stopped) After about 3 months, I was able to get Chantix through the mail from the military and as soon as I reached a stable blood level (I'm assuming it was because of the level of medication in my system) I started sweating again. I wake up at night drenched in sweat. I can be sitting on the couch during the day and simply think about being hot and I start boiling in my own skin. My skin gets hot to the touch. Is this normal? Thanks for any info you may give.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.